[-] Show simple item record

dc.contributor.authorBanks, William David, 1964-eng
dc.contributor.authorHarcharras, Asmaeng
dc.contributor.authorNeuwirth, Stefaneng
dc.contributor.authorRicard, Ericeng
dc.descriptionNOTICE: this is the author's version of a work that was accepted for publication in Linear Algebra and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Linear Algebra and its Applications, Volume 362 (2003), pp.275-286. doi:10.1016/S0024-3795(02)00517-7. http://www.elsevier.com/locate/laa.eng
dc.description.abstractFor an m × n matrix A with nonnegative real entries, Atkinson, Moran and Watterson proved the inequality s(A)3 ≤ mns(AAtA), where At is the transpose of A, and s(·) is the sum of the entries. We extend this result to finite products of the form AAtAAt . . .A or AAtAAt . . .At and give some applications to the theory of iterated kernels.eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.source.urihttp://www.math.missouri.edu/~bbanks/papers/index.html http://www.ingentaconnect.com/content/els/00243795/2003/00000362/00000000/art00517?token=004714ffded841333c4a2f7a316a592c7446567674256f4f6d4e2224d62d2e0462f07c9eng
dc.subjectrepeated kerneleng
dc.subjectsquare matriceseng
dc.titleMatrix inequalities with applications to the theory of iterated kernelseng

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record